Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANES CIRC EXTENDAFLEX-LF
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
Medline Industries, LP MEDLINE; ANES CIRC EXTENDAFLEX-LF
Catalog Number
DYNJAA9450
Medical Device Problem Codes
Material Puncture/Hole (1504); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
03/21/2023
Type of Reportable Event
Malfunction
New Search
Submit an Adverse Event Report
Brand Name
MEDLINE
Common Device Name
ANES CIRC EXTENDAFLEX-LF
Manufacturer
(Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
namirah khan
three lakes drive
northfield, IL 60093--275
MDR Report Key
50764092
Report Number
1417592-2026-40120
Device Sequence Number
21131075
Product Code
CAH
UDI-Device Identifier
40080196984436
UDI-Public
40080196984436
Combination Product (Y/N)
N
Initial Reporter State
NY
Initial Reporter Country
US
PMA/510(K) Number
K925217
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
Company Representative
Type of Report
Initial
Report Date
(Section B)
09/09/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Catalogue Number
DYNJAA9450
Device Lot Number
21KBR391
Was Device Available for Evaluation?
Yes
Date Returned to Manufacturer
03/27/2023
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
03/21/2023
Initial Report FDA Received Date
09/14/2026
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Sex
Unknown